| Model Number |
430010-62 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received the da vinci product to perform failure analysis.The maryland bipolar forceps instrument was analyzed and found to have thermal damage on the molded insulator portion of the grip tip.Electrical continuity test was performed and passed.The complaint regarding small injury to the jaw was confirmed by failure analysis.The probable root cause of thermal damage is attributed to conditions during use.
Event or Problem Description
It was reported that during central processing, the maryland bipolar forceps instrument had a small injury to the jaw.There was no report of patient involvement or patient injury.